MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION JAGWIRE; ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY

BOSTON SCIENTIFIC CORPORATION JAGWIRE; ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY
Model Number M00556600
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/10/2023
Type of Reportable Event Malfunction
Event or Problem Description
During attempted endoscopic retrograde cholangiopancreatography (ercp), doctor was using the echotip ultra 19-a with the jagwire straight tip 0.035 in and a piece of the hydrophilic coating was cut off.Unable to retrieve the coating.

Brand Name
JAGWIRE
Common Device Name
ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
100 boston scientific way
marlborough MA 01752
MDR Report Key16283340
Report Number16283340
Device Sequence Number4881253
Product Code OCY
UDI-Device Identifier08714729747246
UDI-Public08714729747246
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 01/25/2023
Report Date (Section F) 01/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberM00556600
Device Lot Number29923271
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer02/02/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/02/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA01/25/2023